# SDR WRLA2006063

- Difficulty date: August 10, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1482
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK IN GSO FOUND MAIN CABIN FLOORBEAM CRACKED AT STA 1482 B/N LBL 107 AND LBL 80.  FABRICATED FLOOR SUPPORT IAW DC 10 DWG.  INSTALLED FLOOR SUPPORT.
